MathSciNet Relay Station
MathSciNet bibliographic data
MR1432837 42B25 (44A15 47B38)
Chandarana, Sharad $L^p$-bounds for hypersingular integral operators along curves. Pacific J. Math. 175 (1996), no. 2, 389–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement